# SDR DL757040625

- Difficulty date: July 3, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- Aircraft time: 58,125 hours, 29,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND TRACK LIGHTS INOP AT 3D AND 12D.  RELAMPED, OPN OK.
